Approximate tri-quadratic functional equations via Lipschitz conditions
Mathematica Bohemica, Tome 142 (2017) no. 4, pp. 337-344
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this paper, we consider Lipschitz conditions for tri-quadratic functional equations. We introduce a new notion similar to that of the left invariant mean and prove that a family of functions with this property can be approximated by tri-quadratic functions via a Lipschitz norm.
In this paper, we consider Lipschitz conditions for tri-quadratic functional equations. We introduce a new notion similar to that of the left invariant mean and prove that a family of functions with this property can be approximated by tri-quadratic functions via a Lipschitz norm.
DOI :
10.21136/MB.2017.0028-16
Classification :
39B52, 39B82
Keywords: tri-quadratic functional equation; Lipschitz space; stability
Keywords: tri-quadratic functional equation; Lipschitz space; stability
@article{10_21136_MB_2017_0028_16,
author = {Nikoufar, Ismail},
title = {Approximate tri-quadratic functional equations via {Lipschitz} conditions},
journal = {Mathematica Bohemica},
pages = {337--344},
year = {2017},
volume = {142},
number = {4},
doi = {10.21136/MB.2017.0028-16},
mrnumber = {3739021},
zbl = {06819589},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/MB.2017.0028-16/}
}
TY - JOUR AU - Nikoufar, Ismail TI - Approximate tri-quadratic functional equations via Lipschitz conditions JO - Mathematica Bohemica PY - 2017 SP - 337 EP - 344 VL - 142 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.21136/MB.2017.0028-16/ DO - 10.21136/MB.2017.0028-16 LA - en ID - 10_21136_MB_2017_0028_16 ER -
Nikoufar, Ismail. Approximate tri-quadratic functional equations via Lipschitz conditions. Mathematica Bohemica, Tome 142 (2017) no. 4, pp. 337-344. doi: 10.21136/MB.2017.0028-16
Cité par Sources :